Infinitesimally small deformations of certain multidimensional surfaces
Matematičeskie zametki, Tome 27 (1980) no. 3, pp. 469-479
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_3_a15,
author = {P. E. Markov},
title = {Infinitesimally small deformations of certain multidimensional surfaces},
journal = {Matemati\v{c}eskie zametki},
pages = {469--479},
year = {1980},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_3_a15/}
}
P. E. Markov. Infinitesimally small deformations of certain multidimensional surfaces. Matematičeskie zametki, Tome 27 (1980) no. 3, pp. 469-479. http://geodesic.mathdoc.fr/item/MZM_1980_27_3_a15/